This is a relatively newly recognized condition. Due to the increasing number of legal actions, especially in the United States, this problem unfortunately will be encountered with increasing frequency. It occurs when a person is named in a lawsuit.
A patient may typically report initial shock, dismay, and anger. This is often followed by depressive feelings, especially a feeling of paralysis and lack of power or control over her/his life. Hyperactivity, hyperacute senses and insomnia are common. There is often a feeling of abandonment and aloneness. Despondency can occur, often to the point of self-destructive behavior or even suicide.
This is not talked about much but I can personally attest to its effects. Let us know if you are struggling with this as well.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.